Top answers from doctors based on your search:
Disclaimer

Side effect of concerta

A 33-year-old member asked:
Dr. Glen Elliott
42 years experience Child Psychiatry
A variety: All stimulants (concerta just one) have similar side effects. All are dose related and vary by indvidual. Most common are decreased appetite with we ... Read More
1
1 thank
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Concerta: Please refer to diagram.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 40-year-old female asked:
Dr. Douglas Bey
56 years experience Psychiatry
No: I've had many pts on concerts--no rashes.
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Concerta: Been reported but at less than 0.1 %, dose-dependent.
A 23-year-old male asked:
Dr. William Holmes
33 years experience Child Psychiatry
Not Unusual: Headahces are not uncommon with medicines such as concerta. This side effect often goes away over a period of time, but occasionally it will persist. ... Read More
2
2 thanks
A 18-year-old male asked:
Dr. Ernest Bordini
31 years experience Clinical Psychology
Temporary stunting: Concerta is a stimulant and it can reduce appetite - obviously if one is not eating enough as a child it impacts growth rate, but most studies show th ... Read More
A 34-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
No, if you have: Tightness of throat; swelling of tongue, mouth or lips; difficulty breathing or hives - then get medical care asap.
A member asked:
Dr. Katharine Cox
44 years experience Pediatric Emergency Medicine
Unusual: It is unlikely. Check with your doctor to see if there is another cause. All the best.
A 32-year-old member asked:
Dr. Samuel Miles
46 years experience Psychiatry
Decreased focus: Metadate or Ritalin (methylphenidate) enhance focus in people with add. The effects last for a few hours and then fade out. If you miss a dose you won ... Read More
2
2 comments
1
1 thank
A female asked:
Dr. Clarence Grim
56 years experience Endocrinology
Ritalin menses: I quit Ritalin 2 wks ago. My period is 2 days late. Can this be a side effect? ANS: Not likely but go to http://www.webmd.com/drugs/2/drug-9475/ritali ... Read More
A 35-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Too many questions: I will address one of these questions. Please feel free to re-post submissions for issues not covered but kindly ask one question at a time. Thanks. ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month